# SDR UPS97822229

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E STA XFS304 UPPER SKIN CRACKED BETWEEN THE 4TH AND 5TH INBD HOLES.  INSTALLED DOUBLER REPAIR PER SRM 57-2-1 FIG 38.
